# SDR SWIA201023499

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,397 hours, 49,822 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 6645 - AFTER LANDING, RIGHT PROP WENT INTO UNCOMMANDED FEATHER.  REPLACED TQ SIGNAL CONDITIONER.
